A note on the law of large numbers for directed random walks in random environments

Horvath, Lajos, Horváth, Lajos, Shao, Qi-Man . Stochastic Processes and their Applications 1994. 54 :275-279

Locate this article in:

Bibtex

@article{CIS-122907,
  Author = {Horvath, Lajos and Horváth, Lajos and Shao, Qi-Man},
  Title = {A note on the law of large numbers for directed random walks in random environments},
  Journal = {Stochastic Processes and their Applications},
  Volume = {54},
  Year = {1994},
  Pages = {275--279},
  Keywords = {}
}

Similar articles